Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 99, NWS Austin/San Antonio, TX

October 24, 2015Bexar County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 24, 2015, 9:59 AM CDT for Bexar County, Wilson County, Texas. It took effect at Oct 24, 2015, 8:55 PM CDT. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Oct 24, 2015, 9:59 AM CDT (14:59 UTC)
In effect from
Oct 24, 2015, 8:55 PM CDT
Expired
Oct 26, 2015, 7:14 AM CDT
In force
34 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Bexar County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River at Elmendorf (ELMT2). The gauge peaked at 37.90 ft at Oct 24, 2015, 7:00 PM CDT.

actionminormoderate1020304010/2410/2510/2610/27
Action stage
33 ft
Minor stage
35 ft
Moderate stage
39 ft
Major stage
48 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WGUS44 KEWX 241459
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
959 AM CDT SAT OCT 24 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  San Antonio River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-250859-
/O.NEW.KEWX.FL.W.0099.151025T0516Z-151026T1214Z/
/ELMT2.1.ER.151025T0516Z.151025T1200Z.151026T0014Z.NO/
959 AM CDT SAT OCT 24 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the San Antonio River Near Elmendorf.
* from late tonight to Monday morning...or until the warning is cancelled.
* At  9:30 AM Saturday the stage was 17.5 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and continue to 
  rise to near 38.1 feet by tomorrow morning.The river will fall below flood 
  stage by tomorrow evening.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods 
  pastureland below San Antonio to below Floresville. Secondary roads and low 
  bridges, irrigation pumps, oil field pump jacks and tank batteries flood. 
  Livestock are cut off in low areas.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Elmendorf          33   35   17.5   Sat 09 AM  38.1  21.1  11.9  11.7  11.6


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$
4 follow-up statements
098 
WGUS84 KEWX 241929
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
229 PM CDT SAT OCT 24 2015

...The flood warning continues for the following rivers in Texas...

  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-251329-
/O.EXT.KEWX.FL.W.0099.151025T0441Z-151026T1200Z/
/ELMT2.1.ER.151025T0441Z.151025T1200Z.151026T0000Z.NO/
229 PM CDT SAT OCT 24 2015

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  1:30 PM Saturday the stage was 31.4 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Saturday evening and continue to rise to near 
  37.8 feet by Sunday morning. The river will fall below flood stage by Sunday
  evening.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods 
  pastureland below San Antonio to below Floresville. Secondary roads and low 
  bridges, irrigation pumps, oil field pump jacks and tank batteries flood. 
  Livestock are cut off in low areas..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Elmendorf          33   35   31.4   Sat  1 PM  37.8  25.1  12.4  12.2  12.1


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$
505 
WGUS84 KEWX 250159
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 PM CDT SAT OCT 24 2015

...The flood warning continues for the following rivers in Texas...

  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-251959-
/O.EXT.KEWX.FL.W.0099.151025T0155Z-151026T0702Z/
/ELMT2.1.ER.151024T2014Z.151025T0015Z.151025T1902Z.NO/
859 PM CDT SAT OCT 24 2015

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  8:30 PM Saturday the stage was 37.7 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested near 38.0 feet in Minor flood stage and has
  begun to fall. This trend will continue with the river falling below Flood 
  Stage Sunday Afternoon. 
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods 
  pastureland below San Antonio to below Floresville. Secondary roads and low 
  bridges, irrigation pumps, oil field pump jacks and tank batteries flood. 
  Livestock are cut off in low areas..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Elmendorf          33   35   37.7   Sat 08 PM  36.2  18.9  11.0  11.4  12.2


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$
512 
WGUS84 KEWX 251124
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
624 AM CDT SUN OCT 25 2015

...The flood warning continues for the following rivers in Texas...

  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-252245-
/O.EXT.KEWX.FL.W.0099.000000T0000Z-151025T2245Z/
/ELMT2.1.ER.151024T2014Z.151025T0015Z.151025T1045Z.NO/
624 AM CDT SUN OCT 25 2015

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  5:30 AM Sunday the stage was 35.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring.
* Forecast...The river will fall to below flood stage early this morning.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM 
Location           STG  STG    STG    DAY TIME   Sun   Mon   Tue   Wed   Thu
  Elmendorf         33   35   35.2   Sun 05 AM  34.1  20.0  11.8  12.2  11.8


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$
089 
WGUS84 KEWX 251511
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1011 AM CDT SUN OCT 25 2015

...The flood warning is cancelled for the following rivers in Texas...

  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-251541-
/O.CAN.KEWX.FL.W.0099.000000T0000Z-151025T2245Z/
/ELMT2.1.ER.151024T2014Z.151025T0015Z.151025T1240Z.NO/
1011 AM CDT SUN OCT 25 2015

The flood warning is cancelled for
  the San Antonio River Near Elmendorf.
* At  9:30 AM Sunday the stage was 34.7 feet.
* Flood stage is 35.0 feet.
* Forecast...The river is now below action stage and will continue to fall to 
  16.3 feet by tomorrow morning.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Elmendorf          33   35   34.7    Sun 9 AM  16.3  11.7  11.7  11.6  11.6


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 24, 6:49 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Oct 24, 6:49 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
649 AM CDT SAT OCT 24 2015

.AVIATION...
/12Z TAFS/
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BE
AFFECTING THE AREA TERMINALS FOR MUCH OF TODAY. IFR CIGS SHOULD
PREVAIL THROUGH 21 TO 22Z ALONG THE I-35 CORRIDOR. KDRT SHOULD
PREVAIL MVFR FOR MUCH OF TODAY...HOWEVER...CANT RULE OUT IFR CIGS
DURING THE PASSAGE OF A HEAVY SHOWER. A COLD FRONT IS EXPECTED TO
PUSH THROUGH THE AREA THIS AFTERNOON WITH A WIND SHIFT EXPECTED
AROUND 21 TO 22Z. IN THE WAKE OF THE FRONT...MODERATE NORTHERLY
WINDS WITH GUSTS UP TO 30 KNOTS ARE POSSIBLE. SOME LINGERING
SHOWERS ARE POSSIBLE LATE TONIGHT WITH A LULL OVERNIGHT AND THEN
PICK UP AGAIN SUNDAY MORNING...ESPECIALLY TO THE NORTH AND EAST OF
AREA SITES.

&&

.PREV DISCUSSION... /ISSUED 412 AM CDT SAT OCT 24 2015/

..HEAVY RAIN AND FLOOD EVENT UNDERWAY TO CONTINUE THROUGH
TONIGHT...

SHORT TERM (TODAY THROUGH SUNDAY)...
MOISTURE FROM THE GULF OF MEXICO...CARIBBEAN AND PACIFIC CONTINUES
TO INCREASE WITH PWS AROUND 2 INCHES ACROSS MOST SOUTH CENTRAL
TEXAS. AN UPPER LEVEL TROUGH MOVING EAST OVER NORTHWESTERN MEXICO
AND HURRICANE PATRICIA MOVING NORTHEAST INTO CENTRAL MEXICO ALONG
WITH AN UPPER LEVEL JET ARE INCREASING UPWARD FORCING WHILE A
COLD FRONT AND LOWER LEVEL JET ENHANCE THE FORCING. A SURFACE LOW
IS FORECAST TO FURTHER ENHANCE THE FORCING TONIGHT INTO SUNDAY.

TODAY...COLD FRONT ALONG A LAKE AMISTAD TO ROCKSPRINGS TO LLANO
TO TEMPLE LINE IS SAGGING SOUTH. SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO TRAIN ALONG THE FRONT WITH POCKETS OF HEAVY RAIN AS IT
DRIFTS TO THE SOUTHEAST TOWARD THE ESCARPMENT THIS MORNING TO
MIDDAY. THE LOWER LEVEL JET HAS DEVELOPED A BAND OF SHOWERS WITH
EMBEDDED THUNDERSTORMS AND POCKETS OF HEAVY RAIN ALONG HIGHWAY 281
WITH A FEW WEAKER BANDS FURTHER TO THE EAST. THE TWO AREAS OF RAIN
WILL MERGE BY MIDDAY...WITH SOME DECREASE ALONG THE RIO GRANDE
THIS AFTERNOON.

TONIGHT...THE UPPER TROUGH MOVES TOWARD THE BIG BEND WHILE THE
MID LEVEL REMNANTS OF PATRICIA MOVE TOWARD THE LOWER RIO GRANDE.
THIS CAUSES A SURFACE LOW TO DEVELOP OVER FAR SOUTHERN TEXAS
EARLY THIS EVENING AND RAPIDLY DEEPEN WHILE MOVING UP THE TEXAS.
AS THIS HAPPENS...THE HEAVIER RAINS WILL FOCUS MORE EAST OF I-35
AS THE COLD FRONT SHIFTS SOUTHEAST OF OUR AREA.

SUNDAY...THE UPPER TROUGH AND REMNANTS OF PATRICIA MOVE ACROSS
TEXAS WHILE THE SURFACE LOW MOVES INTO SOUTHEASTERN TEXAS. SOME
HEAVY RAINS LINGER ACROSS FAR EASTERN PARTS OF THE AREA IN THE
MORNING AND THEN MOVE EAST OF OUR AREA IN THE AFTERNOON AS PWS
DECREASE.

THERE IS NO CHANGE ON THE EXPECTED RAIN TOTALS FOR TODAY THROUGH
SUNDAY. HIGHEST RAINFALL OVER THE HILLS AND ALONG THE ESCARPMENT
THIS MORNING TO MIDDAY SHIFTS EAST OF HIGHWAY 281 AND I-35 THIS
AFTERNOON AND TONIGHT. RAINFALL TOTALS OF 3 TO 10 INCHES ARE
EXPECTED WITH ISOLATED TOTALS UP TO 15 INCHES POSSIBLE. THE
HEAVIEST TOTALS WILL BE OVER THE COASTAL PLAINS IN PROXIMITY TO
THE SURFACE LOW. ELSEWHERE...RAINFALL TOTALS OF 1 TO 3 INCHES ARE
EXPECTED WITH ISOLATED TOTALS OF 6 INCHES POSSIBLE. WILL MAINTAIN
THE FLASH FLOOD WATCH FOR ALL AREAS AS DANGEROUS FLASH FLOODING IS
EXPECTED. SOME AREAS MAY BE TRIMMED FROM THE WATCH LATER TODAY AS
THE HEAVY RAINS SHIFT TO THE EAST.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
SOME SHOWERS MAY LINGER IN THE EAST SUNDAY NIGHT INTO MONDAY DUE
TO THE PROXIMITY OF THE SURFACE AND UPPER LOW AS IT MOVES EAST OF
TEXAS. NORTHWESTERLY FLOW ALOFT WILL BRING A DRY AIRMASS ACROSS
THE AREA MONDAY INTO TUESDAY. AN UPPER LEVEL TROUGH MOVING ACROSS
THE PLAINS BRINGS A COLD FRONT INTO OUR AREA LATE WEDNESDAY INTO
WEDNESDAY NIGHT REINFORCING THE DRIER AIRMASS. PWS GENERALLY FALL
BELOW AN INCH ON MONDAY AND REMAIN THROUGH MID WEEK.

THE PATTERN CHANGES TO WET AGAIN LATE THURSDAY AS AN UPPER LEVEL
TROUGH/LOW DEVELOPS OVER THE SOUTHWESTERN STATES/NORTHWESTERN
MEXICO. THE ECMWF HAS BEEN MORE CONSISTENT WITH A SLOWER MOVEMENT
AND WILL FOLLOW WHILE THE GFS HAS GONE BACK AND FORTH FROM SLOW TO
PROGRESSIVE. MOISTURE COMES BACK INTO SOUTH CENTRAL TEXAS WITH PWS
RISING BACK TO THE 1.5 TO 2 INCH RANGE BY LATE FRIDAY. SHOWERS AND
THUNDERSTORMS DEVELOP ALONG AND WEST OF I-35 THURSDAY NIGHT...THEN
SPREAD TO ALL AREAS FRIDAY AS UPWARD FORCING INCREASES. A SURFACE
BOUNDARY SLOWLY MOVES ACROSS OUR AREA AS WELL. LOCALLY HEAVY RAINS
COULD AGAIN DEVELOP FRIDAY INTO SATURDAY WITH THE HIGHER PWS AND A
SURFACE BOUNDARY TO FOCUS RAINFALL.

HYDROLOGY...
SOME AREAS MAY SEE RIVER AND STREAM RISES FROM THE HEAVY RAINS...
ESPECIALLY ALONG AND EAST OF I-35.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  62  67  61  73 / 100  90  50  20  10
AUSTIN BERGSTROM INTL AIRPORT  74  61  68  59  74 / 100  90  50  20  10
NEW BRAUNFELS MUNI AIRPORT     75  63  69  60  76 / 100  90  40  10  10
BURNET MUNI AIRPORT            72  59  65  57  72 / 100  80  40  10  10
DEL RIO INTL AIRPORT           73  60  74  56  77 /  90  40  10  -   -
GEORGETOWN MUNI AIRPORT        73  60  66  58  72 / 100  90  50  20  10
HONDO MUNI AIRPORT             73  61  73  57  77 / 100  60  30  10  -
SAN MARCOS MUNI AIRPORT        73  63  68  60  74 / 100  90  50  20  10
LA GRANGE - FAYETTE REGIONAL   77  65  70  61  72 / 100 100  70  40  20
SAN ANTONIO INTL AIRPORT       74  63  71  60  76 / 100  80  30  10  10
STINSON MUNI AIRPORT           76  64  73  61  78 / 100  80  30  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Oct 24, 7:15 AM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
715 AM CDT SAT OCT 24 2015

TXZ171>173-183>194-202>209-217>225-228-251215-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
715 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTH CENTRAL
TEXAS THROUGH SUNDAY MORNING. AN UPPER DISTURBANCE INTERACTING
WITH MOISTURE FROM PACIFIC TROPICAL STORM PATRICIA WILL PRODUCE A
THREAT OF VERY HEAVY RAINFALL OVER MUCH OF SOUTH CENTRAL
TEXAS...ESPECIALLY AREAS ALONG AND EAST OF I-35. 2 TO 4 INCHES OF
RAINFALL CAN BE EXPECTED ALONG THE I-35 CORRIDOR WITH UP TO 6
INCHES EAST OF INTERSTATE 37. ISOLATED SPOTS OF 8 TO 12 INCHES ARE
STILL POSSIBLE ACROSS THE FAR SOUTHEASTERN COUNTIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AS THE COLD FRONT PUSHES OUT OF THE AREA AND THE UPPER LEVEL
DISTURBANCE MOVES TO THE SOUTHEAST...ADDITIONAL 1 TO 3 INCHES OF
RAINFALL ARE POSSIBLE ACROSS THE FAR SOUTHEAST COUNTIES FOR A
POTENTIAL OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE SATURDAY.

In the hours before

Special weather statement, Oct 24, 6:37 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
637 AM CDT SAT OCT 24 2015

TXZ193-194-209-241230-
FAYETTE TX-BASTROP TX-LEE TX-
637 AM CDT SAT OCT 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR BASTROP...NORTHWESTERN FAYETTE
AND LEE COUNTIES UNTIL 730 AM CDT...

AT 636 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO CAMP SWIFT TO
9 MILES SOUTH OF CEDAR CREEK...AND MOVING SOUTHEAST AT 20 MPH.

WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BASTROP...GIDDINGS...SMITHVILLE...LEXINGTON...CIRCLE D-KC ESTATE...
TANGLEWOOD...FEDOR...ROSANKY...CIRCLE D-KC ESTATES...CAMP SWIFT...
DIME BOX...PAIGE...WYLDWOOD...UPTON...MANHEIM...ALUM CREEK...
LINCOLN...STRING PRAIRIE...HILLS PRAIRIE AND KOVAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3025 9671 3025 9673 3022 9674 2979 9731
      2999 9756 3054 9696 3049 9689 3047 9691
      3046 9688 3043 9687 3043 9685 3039 9679
      3032 9674 3032 9669 3030 9667 3030 9665
TIME...MOT...LOC 1136Z 309DEG 15KT 3041 9700 3018 9726 2994 9752

CP
Local storm report, Oct 24, 6:48 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     FLASH FLOOD      3 NNW CAMP MABRY        30.36N  97.79W
10/24/2015                   TRAVIS             TX   EMERGENCY MNGR

            ROAD CREWS REPORTING 3 FEET OF WATER OVER THE ROAD AT
            FM 2222 AND BULL CREEK.

&&

EVENT NUMBER EWX1500806

LJH
Local storm report, Oct 24, 7:04 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     FLASH FLOOD      3 NNW CAMP MABRY        30.36N  97.79W
10/24/2015                   TRAVIS             TX   EMERGENCY MNGR

            CORRECTION...3 FEET OF WATER OVER A SIDE ROAD NEAR THE
            INTERSECTION OF FM 2222 AND BULL CREEK.

&&

CORRECTED REMARKS

EVENT NUMBER EWX1500806

LJH
Local storm report, Oct 24, 8:02 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
802 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HEAVY RAIN       3 N STARTZVILLE         29.88N  98.28W
10/24/2015  M4.50 INCH       COMAL              TX   PUBLIC

            4.5 INCHES OBSERVED SOUTH SIDE OF CANYON LAKE SINCE
            1030 PM...BUT MOST FELL IN LAST FEW HOURS.

&&

EVENT NUMBER EWX1500807

LJH
Local storm report, Oct 24, 9:06 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     FLASH FLOOD      LEAKEY                  29.72N  99.76W
10/24/2015                   REAL               TX   LAW ENFORCEMENT

            HWY 336 CLOSED ALONG FRIO RIVER NORTH OF LEAKEY

&&

EVENT NUMBER EWX1500808

LJH
Local storm report, Oct 24, 9:11 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      8 SW ROCKSPRINGS        29.94N 100.32W
10/24/2015                   EDWARDS            TX   LAW ENFORCEMENT

            WATER OVER ROAD AT FM 674 AND CR 520

&&

EVENT NUMBER EWX1500809

LJH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 8:19 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe116 min
Oct 23, 10:55 PM CDTAreal Flood AdvisoryEWXLlano3 hr
Oct 23, 11:45 PM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
Oct 24, 12:28 AM CDTAreal Flood AdvisoryEWXVal Verde4 hr
Oct 24, 1:39 AM CDTFlash Flood WarningEWXEdwards, Val Verde4 hr
Oct 24, 1:47 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar3 hr
Oct 24, 1:50 AM CDTFlash Flood WarningEWXBurnet, Llano4 hr
Oct 24, 2:00 AM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Kendall, Kerr, Real4 hr
Oct 24, 3:00 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Kendall4 hr
Oct 24, 3:06 AM CDTSpecial Weather StatementEWXVal Verde54 min
Oct 24, 3:21 AM CDTAreal Flood AdvisoryEWXWilliamson114 min
Oct 24, 3:29 AM CDTFlash Flood WarningEWXBandera, Edwards, Kerr, Real3 hr
Oct 24, 3:52 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Oct 24, 4:23 AM CDTFlash Flood WarningEWXTravis, Williamson7 hr
Oct 24, 4:43 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Val Verde3 hr
Oct 24, 4:50 AM CDTFlash Flood WarningEWXBlanco, Comal, Gillespie, Hays, Kendall, Kerr2 hr
Oct 24, 5:53 AM CDTFlash Flood WarningEWXBastrop, Lee6 hr
Oct 24, 6:22 AM CDTFlash Flood WarningEWXEdwards, Real, Uvalde3 hr
Oct 24, 6:37 AM CDTSpecial Weather StatementEWXBastrop, Lee53 min
Oct 24, 6:48 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more3 hr
Oct 24, 8:16 AM CDTFlash Flood WarningEWXCaldwell, Fayette, Gonzales, Guadalupe3 hr
Oct 24, 8:20 AM CDTRiver Flood WarningEWXVal Verde36 hr
Oct 24, 8:20 AM CDTRiver Flood WarningEWXVal Verde45 hr
Oct 24, 8:20 AM CDTRiver Flood WarningEWXVal Verde32 hr
Oct 24, 8:32 AM CDTAreal Flood AdvisoryEWXMaverick3 hr
Oct 24, 8:46 AM CDTRiver Flood WarningEWXBlanco25 hr
Oct 24, 9:16 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Karnes, Medina, Wilson3 hr
Oct 24, 9:17 AM CDTFlash Flood WarningEWXDeWitt, Lavaca3 hr
Oct 24, 9:24 AM CDTAreal Flood AdvisoryEWXBandera, Edwards, Kerr, Real3 hr
Oct 24, 9:42 AM CDTFlash Flood WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays2 hr
Oct 24, 9:55 AM CDTAreal Flood AdvisoryEWXBlanco, Gillespie, Kendall, Kerr3 hr
Oct 24, 10:04 AM CDTRiver Flood WarningEWXKerr27 hr
Oct 24, 10:04 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe19 hr
Oct 24, 10:04 AM CDTRiver Flood WarningEWXComal, Guadalupe24 hr
Oct 24, 11:09 AM CDTAreal Flood AdvisoryEWXTravis, Williamson6 hr
Oct 24, 11:36 AM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Oct 24, 11:45 AM CDTAreal Flood AdvisoryEWXCaldwell, Fayette, Gonzales, Guadalupe3 hr
Oct 24, 11:57 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Oct 24, 12:12 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Frio, Medina, Wilson2 hr
Oct 24, 12:20 PM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Karnes, Lavaca115 min
Oct 24, 2:17 PM CDTAreal Flood AdvisoryEWXDeWitt, Karnes, Lavaca, Wilson3 hr
Oct 24, 2:23 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Oct 24, 2:30 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Oct 24, 2:43 PM CDTAreal Flood AdvisoryEWXCaldwell, Fayette, Gonzales, Guadalupe3 hr
Oct 24, 4:00 PM CDTFlash Flood WatchEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 7 more8 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.